# SDR IXXA9700046

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION AND A CRACK WERE FOUND ON THE WEB STRUCTURE FOR ACCESS PANEL 603R AT STATION 200.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A FILLER AND A REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C05-R07 AND ENGINEERING ORDER 53-DC8-477.
